# SDR AALA970380

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Part number: 5571851
- Condition: Corroded
- Location: Bs 1007-1079
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TIE DOWN TRACK HAS NUMEROUS AREAS OF CORROSION STATION 1007 TO 1079, TOP AND BOTTOM.  INSTALLED NEW LEFT FORWARD TIEDOWN TRACK STATION 1003 TO STATION 1220.  INSTALLED PER SRM 51-00 AND STANDARD PRACTICES CHIP 20.  (M)
